MathSciNet Relay Station
MathSciNet bibliographic data
MR346476 46A40
Asimow, Leonard Monotone extensions in ordered Banach spaces and their duals. J. London Math. Soc. (2) 6 (1973), 563–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement